Cospectral regular graphs with and without a perfect matching

Zoltan Blazsik, Jay Cummings, W. H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Abstract

For each we construct a pair of cospectral -regular graphs, where one has a perfect matching and the other one not. This solves a research problem posed by the third author at the 22nd British Combinatorial Conference.
Original languageEnglish
Pages (from-to)199-201
JournalDiscrete Mathematics
Volume338
Issue number3
DOIs
Publication statusPublished - Mar 2015

    Fingerprint

Keywords

  • perfect matching
  • cospectral graphs
  • Godsil–McKay switching

Cite this